A note on a conjecture on consistent cycles

Štefko Miklavič

Abstract


Let Γ denote a finite digraph and let G be a subgroup of its automorphism group. A directed cycle C of Γ is called G-consistent whenever there is an element of G whose restriction to C is the 1-step rotation of C. In this short note we prove a conjecture on G-consistent directed cycles stated by Steve Wilson.


Keywords


Digraphs, consistent directed cycles

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.294.174

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications